Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 516, NWS Norman, OK

August 12, 20115 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 12, 2011, 7:31 PM CDT for 5 counties in Oklahoma. It was in force for 59 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2011, 7:31 PM CDT (00:31 UTC)
Expired
Aug 12, 2011, 8:30 PM CDT
In force
59 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Alfalfa County, OK, Garfield County, OK, Grant County, OK, Major County, OK, Woods County, OK

The radar

The Vance AFB radar (KVNX), 17 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 8:06 PM CDTTSTM WND GST 60Nash, OKNASH PD 55-60 MPH GUST
Aug 12, 8:25 PM CDTTSTM WND GST 60Hillsdale, OKHILLSDALE FD
Aug 12, 8:30 PM CDTTSTM WND GST 611 Wsw Lahoma, OK
Aug 12, 8:40 PM CDTTSTM WND DMGEnid, OKPOWER LINES DOWN INTERSECTION OF WASHINGTON AND BROADWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 3:16 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2979 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2979 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1349 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
2.0
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

828 
WUUS54 KOUN 130031
SVROUN
OKC003-047-053-093-151-130130-
/O.NEW.KOUN.SV.W.0516.110813T0031Z-110813T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
731 PM CDT FRI AUG 12 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GARFIELD COUNTY IN NORTHERN OKLAHOMA...
  GRANT COUNTY IN NORTHERN OKLAHOMA...
  ALFALFA COUNTY IN NORTHWEST OKLAHOMA...
  EASTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA...
  NORTHEASTERN WOODS COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 830 PM CDT

* AT 730 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THE
  LEADING EDGE OF SEVERE THUNDERSTORMS WINDS ALONG A LINE EXTENDING
  FROM 9 MILES NORTHEAST OF WAKITA TO 6 MILES NORTH OF NASH TO
  DACOMA...MOVING SOUTHEAST AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
HAIL UP TO THE SIZE OF QUARTERS...

* LOCATIONS IN THE WARNING INCLUDE ALINE...ALVA...AMES...AMORITA...
  BISON...BRECKENRIDGE...BURLINGTON...BYRON...CAPRON...CARMEN...
  CARRIER...CHEROKEE...CLEO SPRINGS...COVINGTON...DACOMA...DEER
  CREEK...DOUGLAS...DRIFTWOOD...DRUMMOND...ENID...FAIRMONT...
  GARBER...GOLTRY...GREAT SALT PLAINS LAKE...HAYWARD...HELENA...
  HILLSDALE...HOPETON...HUNTER...INGERSOLL...ISABELLA...JEFFERSON...
  JET...KREMLIN...LAHOMA...LAMBERT...LAMONT...MANCHESTER...MEDFORD...
  MENO...NASH...NORTH ENID...POND CREEK...RENFROW...RINGWOOD...VANCE
  AIR FORCE BASE...WAKITA...WALDRON AND WAUKOMIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3701 9749 3618 9745 3617 9829 3701 9904
TIME...MOT...LOC 0030Z 326DEG 29KT 3696 9780 3673 9801
          3663 9856

$$


..SPEG.
1 follow-up statement
879 
WWUS54 KOUN 130106
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CDT FRI AUG 12 2011

OKC003-047-053-093-151-130130-
/O.CON.KOUN.SV.W.0516.000000T0000Z-110813T0130Z/
GARFIELD OK-GRANT OK-MAJOR OK-WOODS OK-ALFALFA OK-
806 PM CDT FRI AUG 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR ALFALFA...NORTHEASTERN WOODS...EASTERN MAJOR...GRANT AND GARFIELD
COUNTIES...

AT 805 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED THE LEADING 
EDGE OF WIND FROM SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 
MILES SOUTHEAST OF RENFROW TO 3 MILES NORTH OF KREMLIN TO 3 MILES 
SOUTHEAST OF CLEO SPRINGS...MOVING SOUTHEAST AT 30 MPH. THE LEADING 
EDGE OF THE STORMS THEMSELVES EXTENDED FROM RENFROW TO HELENA.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
HAIL UP TO THE SIZE OF QUARTERS...

* LOCATIONS IN THE WARNING INCLUDE ALINE...ALVA...AMES...AMORITA...
  BISON...BRECKENRIDGE...BURLINGTON...BYRON...CAPRON...CARMEN...
  CARRIER...CHEROKEE...CLEO SPRINGS...COVINGTON...DACOMA...DEER
  CREEK...DOUGLAS...DRIFTWOOD...DRUMMOND...ENID...FAIRMONT...
  GARBER...GOLTRY...GREAT SALT PLAINS LAKE...HAYWARD...HELENA...
  HILLSDALE...HOPETON...HUNTER...INGERSOLL...ISABELLA...JEFFERSON...
  JET...KREMLIN...LAHOMA...LAMBERT...LAMONT...MANCHESTER...MEDFORD...
  MENO...NASH...NORTH ENID...POND CREEK...RENFROW...RINGWOOD...VANCE
  AIR FORCE BASE...WAKITA...WALDRON AND WAUKOMIS.

LAT...LON 3701 9749 3618 9745 3617 9829 3701 9904
TIME...MOT...LOC 0105Z 298DEG 28KT 3687 9752 3658 9780
          3635 9835

$$


..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:05 PM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, Aug 12, 3:05 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
305 PM CDT FRI AUG 12 2011

.DISCUSSION...VERY HOT WEATHER HAS REBOUNDED TODAY WITH THE ABSENCE
OF CLOUD COVER. AREAS IN OUR HEAT ADVISORY ARE QUITE HOT AND
HUMID...WITH HEAT INDICES 104 TO 107 DEGREES AT 3 PM. ALTHOUGH
OUTFLOW BOUNDARIES WERE ENTERING NORTHERN OKLAHOMA...A SYNOPTIC COLD
FRONT WAS LAGGING CONSIDERABLY...AND WAS LOCATED FROM WESTERN KANSAS
TO CENTRAL NEBRASKA. MODELS FORECAST THIS FRONT TO SETTLED DOWN INTO
CENTRAL OKLAHOMA AND BECOME WEST TO EAST ORIENTED ON SATURDAY. SOUTH
OF THE BOUNDARY...AND BARRING THE UNCERTAINTY ASSOCIATED WITH
THUNDERSTORM OUTFLOWS...CONDITIONS APPEARS FAVORABLE FOR HEAT
ADVISORY CRITERIA TO BE MET THROUGH THE WEEKEND. THEREFORE...WE WILL
MAINTAIN A PORTION OF THE ADVISORY FOR FAR SOUTHERN/SOUTHWESTERN
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.

THE THUNDER FORECAST IS COMPLEX...BUT THERE ARE ENOUGH FORCING
MECHANISMS ENTERING A BROAD AND STRONGLY UNSTABLE WARM SECTOR...
THAT WIDESPREAD STORMS...SOME SEVERE...ARE EXPECTED THIS EVENING AND
TONIGHT. THE PRIMARY EVENT WILL LIKELY ORGANIZE ALONG OUTFLOW
BOUNDARIES IN SOUTHERN KANSAS AND FAR NORTHERN OKLAHOMA EARLY THIS
EVENING. EXPECT A COMPLEX DRIVEN BY ITS COLD POOL...TO TRACK ALONG A
REMNANT WARM FRONT INTO CENTRAL AND SOUTHEAST OKLAHOMA. THE TYPE OF
INSTABILITY THAT HAS BUILT UP TODAY MAY SUPPORT SIGNIFICANT WIND AND
HAIL...ESPECIALLY WITH SHEAR INCREASING AS A MID LEVEL TROUGH
ENCROACHES ON THE REGION THIS EVENING.

THE FRONT AND OUTFLOW BOUNDARIES MAY AGAIN SUPPORT SCATTERED STORMS
SATURDAY AND SUNDAY...ESPECIALLY FROM INTERSTATE 40 SOUTHWARD. POPS
ARE FAIRLY LOW...HOWEVER...GIVEN LESSER UPPER SUPPORT. FIRE WEATHER
COULD BECOME A CONCERN IN THE DRIER AREAS EARLY NEXT WEEK...AS SOUTH
WINDS RESPOND TO A LEE TROUGH. OVERALL...THE NEXT WEEK LOOKS
HOT...BUT NOT QUITE AS EXCEPTIONALLY HOT AS WE SAW IN JULY AND EARLY
AUGUST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  73  96  71  98 /  70  20  10  10
HOBART OK         74  98  72 102 /  50  20  10   0
WICHITA FALLS TX  75 104  74 104 /  30  20  10   0
GAGE OK           68  91  68  96 /  60  10  10  10
PONCA CITY OK     71  92  67  91 /  80  20  10   0
DURANT OK         73  98  73  98 /  50  20  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ040>043-047-
     048-051-052.

     HEAT ADVISORY UNTIL 10 PM CDT SUNDAY FOR OKZ033>039-044>046-050.

TX...HEAT ADVISORY UNTIL 10 PM CDT SUNDAY FOR TXZ083>090.

&&

26/22
BURKE
Hazardous weather outlook, Aug 12, 4:00 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
400 PM CDT FRI AUG 12 2011

OKZ004>048-050>052-TXZ083>090-131000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
400 PM CDT FRI AUG 12 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE RISK AREA COVERS LOCATIONS IN OKLAHOMA AND NORTH TEXAS GENERALLY
NORTH AND EAST OF A LINE FROM ERICK... TO FREDERICK... TO WICHITA
FALLS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THIS AFTERNOON
THROUGH THE OVERNIGHT HOURS.

IMPACTS...
DAMAGING WIND GUSTS TO 75 MPH AND LARGE HAIL TO THE SIZE OF
GOLFBALLS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN AND NEAR
THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON INTO THE OVERNIGHT HOURS.

DISCUSSION...
THUNDERSTORMS WERE INCREASING ACROSS PORTIONS OF OF SOUTH CENTRAL
OKLAHOMA INTO A SMALL PART OF WESTERN NORTH TEXAS... AS WELL AS IN
THE EASTERN OKLAHOMA PANHANDLE... FRIDAY AFTERNOON. OTHER STORMS ARE
EXPECTED TO DEVELOP ALONG A SERIES OF BOUNDARIES ACROSS NORTHERN
OKLAHOMA AND KANSAS. STORMS DEVELOPING IN KANSAS WILL ALSO SPREAD
SOUTH INTO OKLAHOMA THROUGH THE EVENING. DAMAGING THUNDERSTORM WINDS
AND HAIL TO THE SIZE OF GOLF BALLS WILL BE POSSIBLE WITH THE
STRONGEST STORMS. LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL ALSO BE LIKELY.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY AUG 13.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
HOT TEMPERATURES WERE ONGOING LATE THIS AFTERNOON ESPECIALLY ACROSS
PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS WHERE A HEAT
ADVISORY REMAINS IN EFFECT.

WILDFIRE POTENTIAL REMAINS VERY HIGH THIS AFTERNOON... ESPECIALLY IN
PARTS OF WESTERN NORTH TEXAS AND WESTERN OKLAHOMA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
ALTHOUGH THE MOST WIDESPREAD RAIN EVENT WILL OCCUR FRIDAY NIGHT...
THUNDERSTORM CHANCES WILL CONTINUE OVER THE WEEKEND. A COLD FRONT
WILL STALL FROM SOUTHERN OKLAHOMA INTO THE TEXAS PANHANDLE... WITH
MODERATE NORTHWEST FLOW ALOFT. THIS FAVORS A GREATER CHANCE OF
STORMS OVER WESTERN AND SOUTHERN OKLAHOMA... AND WESTERN NORTH
TEXAS. SOME OF THE STORMS ON SATURDAY MAY BECOME STRONG TO SEVERE.

OTHER HAZARDOUS WEATHER...
LONG TERM DROUGHT WILL KEEP WILDFIRE POTENTIAL HIGH THROUGH NEXT
WEEK... BUT ESPECIALLY ON MONDAY AND TUESDAY... WHICH WILL SEE
BREEZY SOUTH WINDS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SATURDAY AUGUST 13.

CJS

In the hours before

Special weather statement, Aug 12, 6:23 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT FRI AUG 12 2011

OKZ005-006-122335-
WOODS OK-ALFALFA OK-
623 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA AND WOODS COUNTIES.

AT 623 PM CDT...A COMPLEX OF SEVERE THUNDERSTORMS WAS LOCATED IN
CENTRAL BARBER COUNTY KANSAS. WIDESPREAD STRONG AND DAMAGING WINDS
FROM THESE STORMS ARE MOVING TOWARD THE OKLAHOMA BORDER. WINDS OVER
70 MPH WILL BE POSSIBLE. PEOPLE IN NORTHERN WOODS AND NORTHERN
ALFALFA COUNTIES SHOULD BEGIN TO PREPARE FOR THE POTENTIAL FOR
DAMAGING WINDS. A SEVERE THUNDERSTORM WARNING WILL LIKELY BE ISSUED.

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY WHEN A WARNING
IS ISSUED OR STORMS THREATEN YOU.

LAT...LON 3682 9811 3681 9811 3679 9886 3700 9892
      3701 9825

..SPEG.
Special weather statement, Aug 12, 6:34 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
634 PM CDT FRI AUG 12 2011

OKZ026-130000-
LINCOLN OK-
634 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN COUNTY.

AT 635 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SPARKS...
MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3546 9662 3546 9698 3558 9697 3579 9693
      3587 9662 3570 9661

BURKE
Local storm report, Aug 12, 6:44 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND GST     6 W WOODWARD            36.43N 99.50W
08/12/2011  M60 MPH          WOODWARD           OK   AWOS

            KWWR AWOS

&&

DW
Special weather statement, Aug 12, 6:46 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT FRI AUG 12 2011

OKZ019-025-026-130030-
LINCOLN OK-LOGAN OK-OKLAHOMA OK-
646 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN...LOGAN AND OKLAHOMA
COUNTIES.

AT 645 PM CDT...STRONG THUNDERSTORMS EXTENDED FROM 6 MILES NORTH OF
ARCADIA TO 3 MILES NORTH OF HARRAH...MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3547 9716 3574 9747 3599 9740 3599 9735
      3601 9732 3599 9728 3597 9727 3597 9724
      3594 9720 3595 9715 3594 9714 3594 9687

BURKE
Local storm report, Aug 12, 7:15 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     2 W BURLINGTON          36.90N 98.46W
08/12/2011  E60 MPH          ALFALFA            OK   PUBLIC

&&

DW
Special weather statement, Aug 12, 7:29 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
729 PM CDT FRI AUG 12 2011

OKZ020-026-130100-
LINCOLN OK-PAYNE OK-
729 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR NORTHERN LINCOLN AND
SOUTHERN PAYNE COUNTIES.

AT 729 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
TRYON...MOVING EAST NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3583 9687 3580 9714 3598 9715 3600 9687

CJS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:29 PM CDTSpecial Weather StatementOUNPayne31 min
Aug 12, 7:48 PM CDTSpecial Weather StatementOUNLogan27 min
Aug 12, 8:13 PM CDTSpecial Weather StatementOUNNoble32 min
Aug 12, 8:19 PM CDTSpecial Weather StatementOUNMajor16 min
Aug 12, 8:26 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble64 min
Aug 12, 8:32 PM CDTSpecial Weather StatementOUNBlaine13 min
Aug 12, 9:15 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan60 min
Aug 12, 9:29 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble, Payne61 min
Aug 12, 9:38 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey52 min
Aug 12, 9:49 PM CDTSpecial Weather StatementOUNCanadian, Oklahoma26 min
Aug 12, 10:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita63 min
Aug 12, 10:21 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma32 min
Aug 12, 10:31 PM CDTSpecial Weather StatementOUNCaddo29 min
Aug 12, 10:41 PM CDTSpecial Weather StatementOUNCanadian, Cleveland, Grady, McClain19 min
Aug 12, 11:11 PM CDTSpecial Weather StatementOUNCaddo, Grady19 min
Aug 12, 11:21 PM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson, Kiowa24 min
Aug 12, 11:41 PM CDTSpecial Weather StatementOUNComanche, Grady, Kiowa19 min
Aug 12, 11:59 PM CDTSpecial Weather StatementOUNComanche31 min
Aug 13, 12:30 AM CDTSpecial Weather StatementOUNComanche, Stephens30 min
Aug 13, 12:49 AM CDTSpecial Weather StatementOUNCotton, Jefferson, Tillman11 min
Aug 13, 12:55 AM CDTSpecial Weather StatementOUNKingfisher20 min
Aug 13, 1:05 AM CDTSpecial Weather StatementOUNGarvin, McClain25 min
Aug 13, 1:35 AM CDTSpecial Weather StatementOUNGarvin, McClain25 min
Aug 13, 1:49 AM CDTHeat AdvisoryOUNCarter, Comanche, Cotton, Greer, Harmon, Jackson and 8 more13 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.